# SDR SWAA2024020939908

- Difficulty date: January 10, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS 140 AT RT WING 2023-786265<[01] REPLACED ANGLE TRAILING EDGE LOCATED IRSS 140 AT RT WING; IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 Ï¿½TEM 9; AND B737-700 DWG 115A2000 SHEET 22 REV A.;[02] CORRECTIVE ACTION CERTIFIED
